# SDR SWIA2020050150428

- Difficulty date: February 22, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 3 CRACKED ON FWD SIDE OF FRAME AT FS 379.0.   (C-CHECK) RO 4/30/2020   REPAIRED STGR 3L FS 379-FS 394 IAW STS EA 70-2020-046. AND COMPLIED WITH MAJOR REPAIR AND SKYCARD WEIGHT REMOVED FROM AIRCRAFT WAS 0.0 LBS AND WEIGHT ADDED WAS .057 LBS WEIGHT AND BALANCE NOT EFFECTIVE DUE TO WEIGHT BEING UNDER 2.5 LBS ADDED TO AIRCRAFT PRESSURIZATION CHECK COMPLETED OK IAW CRJ 200 AMM. NDT PERFORMED USING UNIT S/N N500D000N080284 CAL DUE DATE 07FEB21
